# SDR DLM88060998

- Difficulty date: November 30, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 43,711 hours, 33,641 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYDRAULIC QTY DECREASED TO 3 QTS, PER PROCEDURE AFTER  PUMP TURNED BACK ON LEFT PRESSURE REMAINED ZERO PUMP TURNED OFF.  FOUND L1 LINE AT FILTER MODULE FWD FILTER WORN THROUGH BY A BOLT.  REPLACED LINE PER AMM SPUN ENGINE LEAK CKS GOOD.  SERVICED LEFT HYDRAULIC QTY TO FULL PER AMM OK FOR SERVICE.
